Positive Steady States of a Competitor-Competitor-Mutualist Model
Authors: Chen, Wen-yan; Wang, Ming-xin
Source: Acta Mathematicae Applicatae Sinica, Volume 20, Number 1, March 2004 , pp. 53-58(6)
Abstract:In this paper we deal with the positive steady states of a Competitor-Competitor-Mutualist model with diffusion and homogeneous Dirichlet boundary conditions. We first give the necessary conditions, and then establish the sufficient conditions for the existence of positive steady states.
Document Type: Research Article
Affiliations: Email: email@example.com
Publication date: March 1, 2004